Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Atiyah-Jones conjecture


Authors: C. P. Boyer, J. C. Hurtubise, B. M. Mann and R. J. Milgram
Journal: Bull. Amer. Math. Soc. 26 (1992), 317-321
MSC (2000): Primary 55P35; Secondary 14D20, 32G13, 58D27
MathSciNet review: 1130447
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to announce our proof of the Atiyah-Jones conjecture concerning the topology of the moduli spaces of based $ SU(2)$-instantons over $ {S^4}$. Full details and proofs appear in our paper [BHMM1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 55P35, 14D20, 32G13, 58D27

Retrieve articles in all journals with MSC (2000): 55P35, 14D20, 32G13, 58D27


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00286-0
PII: S 0273-0979(1992)00286-0
Article copyright: © Copyright 1992 American Mathematical Society